# SDR MWEA011115

- Difficulty date: August 9, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9957908501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR JAMB SUPPORT BELOW LOWER WEB AT STATION 379 IS BUCKLED AT SIDE. REMOVED, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SUPPORT.
